MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DECAPOLAR, MEDIUM SWEEP ELECTRODE SPACING 2; CATHETER, STEERABLE

ST. JUDE MEDICAL, INC. LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DECAPOLAR, MEDIUM SWEEP ELECTRODE SPACING 2; CATHETER, STEERABLE
Model Number 401940
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref: (b)(4).During a paroxysmal supraventricular tachycardia (psvt) procedure, the ensite dws could not display the electrode image which caused a delay.The dws and amplifier were restarted and reconnected with no resolution.The patches were then replaced which resolved the issue.Additionally, electrodes 7-8 of the catheter did not display as expected in the right atrium.The cable and the pole in the junction box were changed with no resolution.The catheter was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 5f, decapolar, medium sweep, livewire ep catheter was received for evaluation.Electrodes 7-8 met specifications of acceptable resistance values with no open or short circuits detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported noise and subsequent delay remains unknown.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Correction: d4, g6, h11.

Brand Name
LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DECAPOLAR, MEDIUM SWEEP ELECTRODE SPACING 2
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18022628
Report Number2182269-2023-00048
Device Sequence Number12408669
Product Code DRA
UDI-Device Identifier05414734202688
UDI-Public(01)05414734202688(10)8959229(17)260430
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K022380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number401940
Device Catalogue Number401940
Device Lot Number8959229
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer11/10/2023
Not provided
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date11/13/2023
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE¿ PRECISION¿ ELECTRODE KIT
Patient SexUnknown